# SDR ASAA2024011548284

- Difficulty date: January 15, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N852VA
- Make and model: Airbus A320-214
- Aircraft serial: 05004
- Aircraft time: 35,282 hours, 11,814 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: D5347112320300
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R/H FRAME SUPPORT CORRODED BETWEEN FR69 TO FR70 S23R GROUNDED - YES. NO ALLOWABLE LIMITS GIVEN FOR FRAME SUPPORT P/N D5347112320300 IN THE A320 SRM ADL SPIFIC 100% MATERIAL LOSS, REMOVED AND REPLACED MAIN CABIN R/H FRAME SUPPORT BETWEEN FR 69 TO FR 70, S23R IAW A320 SRM 51-72-11, 51-42-11, AND AIR BUS DWG D53474180. P/N D5347112320300 PO: 1079528.1
